# SDR DALA2024101810184

- Difficulty date: October 17, 2024
- Submitted: October 18, 2024
- Operation: Air carrier
- Aircraft: N3735D
- Make and model: Boeing 737832
- Aircraft serial: 30381
- Aircraft time: 69,734 hours, 32,163 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0614343) DURING DENT EVALUATION, PAINT ON RUDDER SKIN RH SIDE BTW RUD STA 102.2 AND RUD STA 129.7 WAS REMOVED, AND A PREVIOUS REPAIR WAS FOUND IN THE SAME AREA. AREA ON RUDDER SKIN RH SIDE BTW RUD STA 102.2 AND RUD STA 129.7 WAS REPAIRED PER B737-800 S.R.M. 51-70-04-2R GENERAL PROCEDURE PAR. 4 IN REFERENCE B737-800 S.R.M. 55-40-01-2R PROCEDURE 1 REPAIR 1 PAR 4 AND TABLE 201 AND RUDDER BALANCE PROCEDURE WAS PERFORMED PER B737-800 SRM 51-60-07-0G.
